# SDR QXEA000602776

- Difficulty date: October 16, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK PDX RIGHT WING LOWER LEADING EDGE BRACKET AT YW 48 IS CRACKED.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
